# SDR DL757952233

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 314N301025A
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, NR 1 ENGINE NOSE COWL WAS FOUND WITH DENT IN L/E LIP ON LOWER EDGE.  REPAIRED PER SRM 54-11-01.
